Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized Laplacians and multiple trigonometric series


Author: M. J. Kohn
Journal: Trans. Amer. Math. Soc. 181 (1973), 419-428
MSC: Primary 42A92
DOI: https://doi.org/10.1090/S0002-9947-1973-0320627-3
MathSciNet review: 0320627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: V. L. Shapiro gave a $ k$-variable analogue for Riemann's theorem on formal integration of trigonometric series. This paper derives Shapiro's results with weaker conditions on the coefficients of the series and extends the results to series which are Bochner-Riesz summable of larger order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A92

Retrieve articles in all journals with MSC: 42A92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0320627-3
Keywords: Multiple trigonometric series, generalized Laplacian, Bochner-Riesz summable
Article copyright: © Copyright 1973 American Mathematical Society